# SDR UIEA01018

- Difficulty date: March 9, 2000
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N808MC
- Make and model: Boeing 747 212B
- Aircraft serial: 21048
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15171875
- Condition: Dented
- Location: Fuselage
- Part time: 83,608 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND OUTER CHORD DAMAGED/DENTED AT BS 1680 STRINGER 15R.  TRIMMED AWAY DAMAGE.  MANUFACTURED FILLER, REPAIR DOUBLER AND STRAPS.  INSTALLED IAW SRM 53-10-04.  (M)
